# SDR AALA20072437

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- Aircraft time: 51,521 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 82400
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT SIGN LIGHT AT LEFT NUMBER THREE DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT SIGN LIGHT AT LEFT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
